# SDR GLBA20090821A

- Difficulty date: August 21, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 28,600 hours, 38,055 cycles
- Engine: Pwa PT6*
- System (JASC): 7603 · Power Lever
- Part: Power Cable
- Condition: Out Of Rig
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, DUE TO UNAVAILABILITY OF PWR ON THE NR 2 ENG.  PILOTS REPORTED THAT AN AIR RETURN OCCURRED DUE TO THE UNAVAILABILITY OF PWR ON NR 2 ENG.  MX RIGGED RT ENG PWR CABLE ROD END IAW. OPS CHECK WAS GOOD.  RII INSP COMPLIED IAW TASKCARD 4.3.13 AND WAS FOUND SATISFACTORY.
